# SDR SWIA200819372

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 10,971 hours, 8,806 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21197646
- Part serial: 34C0862
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,239 hours, 1,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT PRESSURIZING ON CLIMB-OUT, FLIGHT NR 2914.  REPLACED CABIN PRESSURE SELECTOR PANEL IAW AMM 21-31-10.  OPS CHECK GOOD.
